Follow
Reza Nikandish
Reza Nikandish
Jundi-Shapur University of Technology
Verified email at ipm.ir
Title
Cited by
Cited by
Year
On the Structure of the Power Graph and the Enhanced Power Graph of a Group.
FS Ghodratollah Aalipour, Saieed Akbari, Peter J. Cameron, Reza Nikandish
Electr. J. Comb 24 (3), P3.16, 2017
122*2017
On the coloring of the annihilating-ideal graph of a commutative ring
G Aalipour, S Akbari, R Nikandish, MJ Nikmehr, F Shaveisi
Discrete Mathematics 312 (17), 2620-2626, 2012
942012
Some results on the intersection graphs of ideals of rings
S Akbari, R Nikandish, MJ Nikmehr
Journal of Algebra and its Applications 12 (04), 1250200, 2013
822013
The classification of the annihilating-ideal graphs of commutative rings
G Aalipour, S Akbari, M Behboodi, R Nikandish, MJ Nikmehr, F Shaveisi
Algebra Colloquium 21 (02), 249-256, 2014
712014
On -absorbing prime ideals of commutative rings
A Yassine, MJ Nikmehr, R Nikandish
Journal of Algebra and its Applications 20 (10), 2150175, 2021
412021
Minimal prime ideals and cycles in annihilating-ideal graphs
G Aalipour, S Akbari, R Nikandish, MJ Nikmehr, F Shaveisi
The Rocky Mountain Journal of Mathematics, 1415-1425, 2013
382013
Coloring of the annihilator graph of a commutative ring
R Nikandish, MJ Nikmehr, M Bakhtyiari
Journal of Algebra and Its Applications 15 (07), 1650124, 2016
252016
On the essential graph of a commutative ring
MJ Nikmehr, R Nikandish, M Bakhtyiari
Journal of Algebra and Its Applications 16 (07), 1750132, 2017
222017
Some results on the intersection graph of ideals of matrix algebras
S Akbari, R Nikandish
Linear and Multilinear Algebra 62 (2), 195-206, 2014
212014
On the strong metric dimension of annihilator graphs of commutative rings
S Ebrahimi, R Nikandish, A Tehranian, H Rasouli
Bulletin of the Malaysian Mathematical Sciences Society 44, 2507-2517, 2021
182021
The annihilator ideal graph of a commutative ring
A Alibemani, M Bakhtyiari, R Nikandish, MJ Nikmehr
Journal of the Korean Mathematical Society 52 (2), 417-429, 2015
182015
More on the 2-prime ideals of commutative rings
R Nikandish, MJ Nikmehr, A Yassine
Bulletin of the Korean Mathematical Society 57 (1), 117-126, 2020
162020
More on the annihilator graph of a commutative ring
MJ Nikmehr, R Nikandish, M Bakhtyiari
Hokkaido Mathematical Journal 46 (1), 107-118, 2017
162017
Metric and strong metric dimension in cozero-divisor graphs
R Nikandish, MJ Nikmehr, M Bakhtyiari
Mediterranean Journal of Mathematics 18, 1-12, 2021
152021
Dominating sets of the annihilating-ideal graphs
R Nikandish, HR Maimani
Electronic Notes in Discrete Mathematics 45, 17-22, 2014
152014
The nil-graph of ideals of a commutative ring
F Shaveisi, R Nikandish
Bulletin of the Malaysian Mathematical Sciences Society 39, 3-11, 2016
142016
The weakly zero-divisor graph of a commutative ring
MJ Nikmehr, A Azadi, R Nikandish
Revista de la Unión Matemática Argentina 62 (1), 105-116, 2021
132021
Co-maximal graphs of subgroups of groups
S Akbari, B Miraftab, R Nikandish
Canadian Mathematical Bulletin 60 (1), 12-25, 2017
132017
Domination number in the annihilating-ideal graphs of commutative rings
R Nikandish, HR Maimani, S Kiani
Publications de l'Institut Mathematique 97 (111), 225-231, 2015
132015
The metric dimension of annihilator graphs of commutative rings
V Soleymanivarniab, A Tehranian, R Nikandish
Journal of Algebra and Its Applications 19 (05), 2050089, 2020
122020
The system can't perform the operation now. Try again later.
Articles 1–20